| Catalog Number |
MX9968 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard administration set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that fluid does not flow, confirmed all clamps open.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Error.
Additional Manufacturer Narrative
Mdr made in error - customer states that this was not a complaint.